# SDR IPXA2019111879074

- Difficulty date: October 29, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E FORMER IS CRACKED AT STA. XOS.558.REMOVED, FABRICATED AND REPLACED FORMER AT STA. XOS=558 IAW DWG ARB1162 AND SRM 51-33-01. (MINOR)
